Re: Mirtazapine and Breathing Problems?
- It also can NOT be given to cats who are taking the hyperthyroid drug, Tapazole (Methimazole), because the Tapazole inhibits the enzyme necessary to allow the Mirtazapine to clear out of the liver. Without that enzyme to clear it out of the liver, the Mirtazapine keeps accumulating and can cause a toxic liver and seizures. I found this out the hard way with my angel Snowball. After a while on Mirtazapine she had a massive seizure. Afterwards found out from several people that you cannot mix the two drugs.
--- In firstname.lastname@example.org, elfinmyst@... wrote:
> Hi, Mirtazipine is an anti depressant. If you do a search on google you can
> see it can cause breathing issues and allergic reactions. It can't be
> given to anyone with asthma. I`m wondering why your cat is on this drug and I
> would definitely report ti to the vet as a side effect.
> _www.myfurkids.co.uk_ (http://www.myfurkids.co.uk/)
> [Non-text portions of this message have been removed]